Trudy Matematicheskogo Instituta imeni V.A. Steklova
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Mat. Inst. Steklova:

Personal entry:
Save password
Forgotten password?

Trudy Mat. Inst. Steklova, 2011, Volume 275, Pages 188–201 (Mi tm3350)  

This article is cited in 23 scientific papers (total in 23 papers)

Rigidity problems in toric topology: A survey

Suyoung Choia, Mikiya Masudab, Dong Youp Suhc

a Department of Mathematics, Ajou University, Suwon, Republic of Korea
b Department of Mathematics, Osaka City University, Osaka, Japan
c Department of Mathematical Sciences, Korea Advanced Institute of Science and Technology, Daejeon, Republic of Korea

Abstract: Several rigidity problems in toric topology are addressed in the survey paper by the second and third authors, “Classification Problems of Toric Manifolds via Topology” (in Toric Topology, Am. Math. Soc., Providence, RI, 2008, pp. 273–286). In the present paper, we survey the results on those problems including recent developments.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 275, 177–190

Bibliographic databases:

UDC: 515.14+515.16
Received in May 2011

Citation: Suyoung Choi, Mikiya Masuda, Dong Youp Suh, “Rigidity problems in toric topology: A survey”, Classical and modern mathematics in the wake of Boris Nikolaevich Delone, Collected papers. In commemoration of the 120th anniversary of Boris Nikolaevich Delone's birth, Trudy Mat. Inst. Steklova, 275, MAIK Nauka/Interperiodica, Moscow, 2011, 188–201; Proc. Steklov Inst. Math., 275 (2011), 177–190

Citation in format AMSBIB
\by Suyoung~Choi, Mikiya~Masuda, Dong~Youp~Suh
\paper Rigidity problems in toric topology: A~survey
\inbook Classical and modern mathematics in the wake of Boris Nikolaevich Delone
\bookinfo Collected papers. In commemoration of the 120th anniversary of Boris Nikolaevich Delone's birth
\serial Trudy Mat. Inst. Steklova
\yr 2011
\vol 275
\pages 188--201
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 275
\pages 177--190

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chen J., Lu Zh., Wu J., “Orbit Configuration Spaces of Small Covers and Quasi-Toric Manifolds”, Sci. China-Math.  crossref  mathscinet  isi
    2. Choi S., Masuda M., “Classification of Q-Trivial Bott Manifolds”, J. Symplectic Geom., 10:3 (2012), 447–461  crossref  mathscinet  zmath  isi
    3. Choi S., Park S., Suh D.Y., “Topological Classification of Quasitoric Manifolds with Second Betti Number 2”, Pac. J. Math., 256:1 (2012), 19–49  crossref  mathscinet  zmath  isi  elib
    4. Nguyen Tien Zung, Nguyen Van Minh, “Geometry of Nondegenerate R-N-Actions on N-Manifolds”, J. Math. Soc. Jpn., 66:3 (2014), 839–894  crossref  mathscinet  zmath  isi
    5. Proc. Steklov Inst. Math., 286 (2014), 285–307  mathnet  crossref  crossref  isi  elib
    6. Gasior A., Szczepanski A., “Flat Manifolds With Holonomy Group Z(2)(K) of Diagonal Type”, Osaka J. Math., 51:4 (2014), 1015–1025  mathscinet  zmath  isi
    7. Lue Zh., Tan Q., “Small Covers and the Equivariant Bordism Classification of 2-Torus Manifolds”, Int. Math. Res. Notices, 2014, no. 24, 6756–6797  crossref  mathscinet  zmath  isi
    8. Choi S., “Classification of Bott Manifolds Up To Dimension 8”, Proc. Edinb. Math. Soc., 58:3 (2015), 653–659  crossref  mathscinet  zmath  isi
    9. Hatanaka M., “Uniqueness of the Direct Decomposition of Toric Manifolds”, Osaka J. Math., 52:2 (2015), 439–451  mathscinet  zmath  isi
    10. Hasui Sh., “on the Classification of Quasitoric Manifolds Over Dual Cyclic Polytopes”, Algebr. Geom. Topol., 15:3 (2015), 1387–1437  crossref  mathscinet  zmath  isi
    11. Choi S., Masuda M., Murai S., “Invariance of Pontrjagin Classes For Bott Manifolds”, Algebr. Geom. Topol., 15:2 (2015), 965–986  crossref  mathscinet  zmath  isi  elib
    12. J. Grbić, S. Theriault, “Homotopy theory in toric topology”, Russian Math. Surveys, 71:2 (2016), 185–251  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. Choi S., Park S., “Projective bundles over toric surfaces”, Int. J. Math., 27:4 (2016), 1650032  crossref  mathscinet  zmath  isi  elib  scopus
    14. Bai Q., Li F., “Classification of Bott towers by matrix”, Front. Math. China, 11:2 (2016), 255–268  crossref  mathscinet  zmath  isi  scopus
    15. Dessai A., “Nonnegative Curvature, Low Cohomogeneity and Complex Cohomology”, Muenster J. Math., 9:1 (2016), 187–206  crossref  mathscinet  zmath  isi
    16. V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Russian Math. Surveys, 72:2 (2017), 199–256  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    17. Choi S., Park S., “Strong Cohomological Rigidity of Toric Varieties”, Proc. R. Soc. Edinb. Sect. A-Math., 147:5 (2017), 971–992  crossref  mathscinet  zmath  isi
    18. Wiemeler M., “Equivariantly Homeomorphic Quasitoric Manifolds Are Diffeomorphic Dedicated to the Memory of Samuel Gitler”, Bol. Soc. Mat. Mex., 23:1, SI (2017), 501–509  crossref  mathscinet  zmath  isi
    19. Hasui Sh., Kishimoto D., “P-Local Stable Cohomological Rigidity of Quasitoric Manifolds”, Osaka J. Math., 54:2 (2017), 343–350  mathscinet  zmath  isi
    20. La Luz J., Allen D., “Certain Generalized Higher Derived Functors Associated to Quasitoric Manifolds”, J. Homotopy Relat. Struct., 13:2 (2018), 395–421  crossref  mathscinet  zmath  isi
    21. Boyer Ch.P., Calderbank D.M.J., Tonnesen-Friedman Ch.W., “The Kahler Geometry of Bott Manifolds”, Adv. Math., 350 (2019), 1–62  crossref  isi
    22. Choi S., Park H., “Multiplicative Structure of the Cohomology Ring of Real Toric Spaces”, Homol. Homotopy Appl., 22:1 (2020), 97–115  crossref  mathscinet  isi
    23. Baralic D. Grbic J. Limonchenko I. Vucic A., “Toric Objects Associated With the Dodecahedron”, Filomat, 34:7 (2020), 2329–2356  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:196
    Full text:41

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021